Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 14, Number 3  


Complete theories with $1$-cardinal formulas
M. M. Erimbetov
245
The upper semilattice of numerations of a finite set
Yu. L. Ershov
258
A supplement to Ju. L. Eršov's article: “The upper semilattice of numerations of a finite set” (Algebra i Logika 14 (1975), no. 3, 258–284)
E. A. Palyutin
284
Finite simple groups whose Sylow $2$-subgroup is an extension of an abelian group by a group of rank $1$
A. S. Kondrat'ev
288
Modal logics of finite layers
L. L. Maksimova
304
Definability in algebraically closed systems
M. Yu. Trofimov
320
Fixed elements of a finite group action on a semiprime ring
V. K. Kharchenko
328
Generic models
S. A. Chikhachev
345
Radicals and nilpotent elements of free alternative algebras
I. P. Shestakov
354
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021